# SDR AALA201609089014

- Difficulty date: August 12, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING INNER HINGE PIN OUTBOARD ON NR 1 SPOILER BETWEEN RIBS 6-7.  REPLACED THE HINGE PIN IAW AMM 27-64-41-400-001-A.
